Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 13, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 20, 2009, 8:53 AM PDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2009, 8:53 AM PDT (15:53 UTC)
- Expired
- May 21, 2009, 3:33 AM PDT
- In force
- 19 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
189 WHUS76 KMTR 201553 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 853 AM PDT WED MAY 20 2009 PZZ575-210000- /O.NEW.KMTR.SC.Y.0013.090520T1553Z-090521T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 853 AM PDT WED MAY 20 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A THERMALLY INDUCED COASTAL JET IS PRESENT SOUTH OF PT SUR. THIS IS RESULTING IN LOCALLY STRONG WINDS OF 15 TO 25 KT. THESE WINDS ARE AGAIN PRESENT SOUTH OF PT SUR AND WILL LAST THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-210000- /O.CON.KMTR.SC.Y.0012.000000T0000Z-090522T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 853 AM PDT WED MAY 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... HIGH PRESSURE IS STRENGTHENING OVER THE EASTERN PACIFIC AS A THERMAL TROUGH DEVELOPS OVER THE CALIFORNIA INTERIOR. THIS IS RESULTING IN MODERATE NORTHWEST WINDS OF 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT. THIS WINDS WILL GENERATE STEEP FRESH SWELL AND ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
3 follow-up statements
155 WHUS76 KMTR 202137 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 237 PM PDT WED MAY 20 2009 PZZ530-210545- /O.EXB.KMTR.SC.Y.0012.000000T0000Z-090521T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 237 PM PDT WED MAY 20 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... SOUTHWEST WINDS OF 20 TO 25 KT ARE EXPECTED TO CONTINUE THROUGH THIS EVENING IN THE VICINITY OF ANGEL ISLAND. WINDS WILL DIMINISH TO 10 TO 20 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-210545- /O.EXT.KMTR.SC.Y.0012.000000T0000Z-090522T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 237 PM PDT WED MAY 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY... HIGH PRESSURE OVER THE EASTERN PACIFIC COUPLED WITH A THERMAL TROUGH OVER THE CALIFORNIA INTERIOR WILL MAINTAIN MODERATE NORTHWEST WINDS OF 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT. THESE WINDS WILL GENERATE STEEP FRESH SWELL AND ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE FORECAST PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-210545- /O.EXT.KMTR.SC.Y.0013.000000T0000Z-090521T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 237 PM PDT WED MAY 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. A THERMALLY INDUCED COASTAL JET IS PRESENT SOUTH OF PT SUR. THIS IS RESULTING IN LOCALLY STRONG WINDS OF 15 TO 25 KT. THESE WINDS ARE AGAIN PRESENT SOUTH OF PT SUR AND WILL LAST THROUGH TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
927 WHUS76 KMTR 210327 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 827 PM PDT WED MAY 20 2009 PZZ570-211130- /O.CON.KMTR.SC.Y.0012.000000T0000Z-090522T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 827 PM PDT WED MAY 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-211130- /O.CON.KMTR.SC.Y.0013.000000T0000Z-090521T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 827 PM PDT WED MAY 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. A THERMALLY INDUCED COASTAL JET IS PRESENT SOUTH OF PT SUR. THIS IS RESULTING IN LOCALLY STRONG WINDS OF 15 TO 25 KT. THESE WINDS ARE AGAIN PRESENT SOUTH OF PT SUR AND WILL LAST THROUGH TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-210600- /O.CON.KMTR.SC.Y.0012.000000T0000Z-090521T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 827 PM PDT WED MAY 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
540 WHUS76 KMTR 211033 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 333 AM PDT THU MAY 21 2009 PZZ575-211145- /O.CAN.KMTR.SC.Y.0013.000000T0000Z-090521T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 333 AM PDT THU MAY 21 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY THRESHOLDS FOR THE SOUTHERN OUTER COASTAL WATERS. $$ PZZ530-211845- /O.EXB.KMTR.SC.Y.0012.090521T1900Z-090522T0700Z/ /O.NEW.KMTR.SC.Y.0014.090522T1900Z-090523T0700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 333 AM PDT THU MAY 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO MIDNIGHT PDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT AND AGAIN FRIDAY AFTERNOON AND EVENING. GUSTY WINDS 15 TO 25 KT WITH HIGHER GUSTS TO 30 KT AROUND ANGEL ISLAND CAN BE EXPECTED THIS AFTERNOON AND EVENING AS WELL AS FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-211845- /O.EXT.KMTR.SC.Y.0012.000000T0000Z-090523T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 333 AM PDT THU MAY 21 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY... PERSISTENT NORTHWEST WINDS 15 TO 25 KT ARE EXPECTED TO CONTINUE OVER THE NORTHERN OUTER COASTAL WATERS INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 20, 4:05 AM PDT, 4 hours 48 minutes earlier.
Area forecast discussion, May 20, 4:05 AM PDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
405 AM PDT WED MAY 20 2009
UPDATED AVIATION DISCUSSION
.DISCUSSION...AS OF 3:45 AM PDT WEDNESDAY...DRY AND SEASONABLE
WEATHER FORECAST THE NEXT 7 DAYS.
NORTHERLY GRADIENTS YESTERDAY WERE STRONG ENOUGH TO BRIEFLY MIX OUT
THE MARINE CLOUD DECK AND SO FAR EARLY THIS MORNING ONLY PATCHES OF
LOW CLOUDS HAVE REFORMED. MOST NOTABLY AROUND OAKLAND...THE SAN
MATEO COAST...MONTEREY BAY AND THE BIG SUR COAST. WITH LOW LEVEL
INVERSIONS STILL PRESENT AND ONSHORE WINDS WOULD EXPECT MORE
STRATUS DEVELOPMENT BETWEEN NOW AND SUNRISE...NOTING THAT SALINAS
AIRPORT JUST WENT OVERCAST AT 600 FEET. EITHER WAY ANY LOW CLOUD
AND FOG AREAS WILL MIX OUT QUICKLY THIS MORNING GIVING WAY TO
ANOTHER PLEASANT SPRING AFTERNOON.
HAVING A HARD TIME GETTING EXCITED ABOUT ANY OF OUR WEATHER OVER THE
NEXT SEVERAL DAYS WITH ANY SIGNIFICANT DAY TO DAY CHANGES HARD TO
DISTINGUISH AT THIS TIME. THE LATEST NAM RUNS KEEP A FAIRLY STRONG
NORTHERLY PRESSURE GRADIENT WEST OF CAPE MENDOCINO FOR THE NEXT
SEVERAL DAYS WHICH MAY PRECLUDE US FROM BECOMING TOO ENTRENCHED IN A
DREARY SUMMERTIME STRATUS PATTERN...KEEPING THE OVERNIGHT CLOUD
COVERAGE MORE PATCHY IN NATURE. TEMPERATURES AT LEAST THROUGH THE
END OF THE WEEK WILL BE NEAR CLIMO WITH 60S COAST...70S BAYSIDE AND
80S CONFINED TO THE WELL INLAND LOCALES.
BY THIS WEEKEND THE EURO AND GFS MODELS DO TRY AND DEVELOP A BAGGY
TROUGH OVER CALIFORNIA AS IT PINCHES OFF THE MAIN UPPER RIDGE.
MODELS INDICATE QPF BUT KEEP IT CONFINED TO THE SIERRA AND NORTHERN
CALIFORNIA MOUNTAINS. THIS PATTERN WOULD KEEP CONTINUED DRY WEATHER
AND WOULD LIKELY DISRUPT THE USUAL MARINE LAYER TRENDS WITH NEAR
NORMAL TEMPS RIGHT THROUGH THE HOLIDAY WEEKEND INTO EARLY NEXT WEEK.
MAY CAN END UP BEING A FAIRLY SUNNY MONTH AT THE COAST AS THE SUMMER
TIME STRATUS PATTERN HAS YET TO BECOME ENTRENCHED AND WE MAY BE
HEADING THAT ROUTE AT THIS TIME.
&&
.AVIATION...AS OF 4:05 AM PDT WEDNESDAY...HIGH PRESSURE BUILDING IN
THE EAST PACIFIC WITH THE THERMAL TROF HAVING SHIFTED INLAND.
MODERATE ONSHORE PRESSURE GRADIENTS OF 2MB+ SFO-SAC/SCK BUT N-S
GRADIENT ALONG THE COAST OF 4MB ACV-SFO. STRATUS FIELD MIXED OUT
BEHIND TUESDAY WEAK COLD-FRONTAL PASSAGE AND VERY SLOW TO REFORM.
RIBBONS OF STRATUS ALONG THE SAN FRANCISCO PENINSULA AND BIG SUR
COAST. NORTH MONTEREY BAY ALSO SHOWING STRATUS DEVELOPMENT WITH
SHALLOW EXTENSION INTO SALINAS VALLEY AT POST TIME. EXPECT ANY
STRATUS THAT DEVELOPS AROUND DAWN TO QUICKLY BURN OFF OR BACK TO THE
SHORE BY 16Z FOR VFR VISIBILITIES AND CEILINGS THROUGH 03Z OVER THE
ENTIRE CENTRAL COAST AND SAN FRANCISCO BAY AREA. STRATUS EXPECTED
TO RE-DEVELOP IN MARINE LAYER ALONG THE COAST THIS EVENING AND MOVE
INLAND FOR IFR CEILINGS FOR TERMINALS BY MIDNIGHT...07Z.
VICINITY OF KSFO...STRATUS ON THE WEST SIDE OF THE PENINSULA PUSHING
FEW010 OVER KSFO AND EXPECT SCT-BKN010 THROUGH 16Z BUT MINIMAL
CLOUDS OVER THE BAY THEREFORE NOT AFFECTING BRIDGE APPROACHES.
EAST AND NORTH OF KSFO SCT-BKN010 OVER THE BAY WITH TOPS AT OR BELOW
15 HND FT MSL. WINDS WESTERLY 5-10 KTS BECOMING 15-18KTS BY 22Z WITH
SOME GUSTS TO 23 KTS TIL 03Z. IFR CIG IN STRATUS OVER KSFO BY 07Z
AND SPREADING OVER S.F.BAY THEREAFTER.
MONTEREY BAY AREA...IFR CIGS IN FOG/STRATUS NORTH MONTEREY BAY AND
WORKING WAY SLOWLY SOUTHWARD WITH SHALLOW EXTENSION TO KSNS AT
POST TIME. EXPECTED TO BE LIMITED TO KSNS AND EVENTUALLY KMRY WITH
MINIMAL INTRUSION ABOVE KSNS IN THE SALINAS VALLEY THIS MORNING.
VFR CIGS AND VSBYS AFT 16Z FOR KSNS AND KMRY WITH IFR CIGS RETURNING
AFT 03Z THIS EVENING.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
TDA...SCA...PT ARENA TO POINT PIEDRAS BLANCAS 10-60 NM.
&&
PUBLIC FORECAST: RWW
AVIATION/MARINE: GUDGEL
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, May 20, 2:50 AM PDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA 250 AM PDT WED MAY 20 2009 CAZ006-505>513-516>518-528>530-201100- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- 250 AM PDT WED MAY 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ENTIRE SAN FRANCISCO AND MONTEREY BAY REGION .DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.